Please use this identifier to cite or link to this item:
Title: A Parametric Framework for Reversible pi-Calculi
Authors: Medic, Doriana
Mezzina, Claudio Antares
Phillips, Iain
Yoshida, Nobuko
First Published: 27-Aug-2018
Publisher: Open Publishing Association
Citation: Electronic Proceedings in Theoretical Computer Science, 2018 (276), pp. 87-103 (17)
Abstract: This paper presents a study of causality in a reversible, concurrent setting. There exist various notions of causality in pi-calculus, which differ in the treatment of parallel extrusions of the same name. In this paper we present a uniform framework for reversible pi-calculi that is parametric with respect to a data structure that stores information about an extrusion of a name. Different data structures yield different approaches to the parallel extrusion problem. We map three well-known causal semantics into our framework. We show that the (parametric) reversibility induced by our framework is causally-consistent and prove a causal correspondence between an appropriate instance of the framework and Boreale and Sangiorgi's causal semantics.
DOI Link: 10.4204/EPTCS.276.8
ISSN: 2075-2180
Version: Publisher Version
Status: Peer-reviewed
Type: Journal Article
Rights: Copyright © the authors, 2018. This is an open-access article distributed under the terms of the Creative Commons Attribution License (, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
File Description SizeFormat 
1808.08655v1.pdfPublished (publisher PDF)251.93 kBAdobe PDFView/Open

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.